# SDR DL738040338

- Difficulty date: April 13, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 13,987 hours, 6,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT PATH LIGHT LENS BROKEN WON`T STAY ON LIGHT ASSY.  REPLACED LENS.
